# SDR 9JLA2013092604677

- Difficulty date: September 7, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N100WT
- Make and model: Cessna 550
- Aircraft serial: 5500858
- Aircraft time: 4,178 hours, 3,544 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC251123E
- Part serial: 7873
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NR 1 INVERTER FAILED AFTER ENGINE START DURING AVIONICS POWER UP. TROUBLESHOT & FOUND NR 1 INVERTER DEFECTIVE.  INVERTER REMOVED AND REPLACED WITH A REPAIRED UNIT.  OPS CHECKED SATISFACTORY.
